# SDR 2006UALA02059

- Difficulty date: October 24, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 60,857 hours, 9,982 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MIDSPAR CLOSEOUT ANGLE CRACKED AT BOTH INBD FASTENERS.    STOPPED DRILLED CRACK. INSTALLED STRAP AND FILLER REPAIR.
